IJPAM: Volume 90, No. 4 (2014)
BIUNIFORM VECTOR BUNDLES ON
THE SMOOTH QUADRIC SURFACE
Department of Mathematics
University of Trento
38 123 Povo (Trento) - Via Sommarive, 14, ITALY
Abstract. We study a class of spanned, simple and biuniform vector bundles on a smooth quadric surface (the duals of general surjections ).
Received: September 5, 2013
AMS Subject Classification: 14J60
Key Words and Phrases: spanned vector bundle, quadric surface, biuniform vector bundle
Download paper from here.
DOI: 10.12732/ijpam.v90i4.6 How to cite this paper?
Source: International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395